Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-4  
 Basket 
On intersection theory on Hurwitz spaces
Authors: Lando, Sergei; Kazaryan, Maxim É.
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Izvestiya. Seriya Matematicheskaya.
Volume: 68
Issue / Number: 5
Start Page: 91
End Page: 122
Document Type: Article
ID: 233566.0
Graphs on surfaces and their applications
Authors: Lando, Sergei; Zvonkin, Alexander K.
Place of Publication: Berlin
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2004
Physical Description
(e.g. Total Number of Pages):
 455 p.
Title of Series: Encyclopaedia of mathematical sciences
Volume: 141
Document Type: Book
ID: 233569.0
Ramified coverings of the two-dimensional sphere and intersection theory in spaces of meromorphic functions on algebraic curves
Authors: Lando, Sergei
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Russian Mathematical Surveys
Volume: 57
Start Page: 463
End Page: 533
Document Type: Article
ID: 42353.0
Hurwitz numbers and intersections on moduli spaces of curves
Authors: Ekedahl, T.; Lando, Sergei; Shapiro, M.; Vainshtein, A.
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Inventiones Mathematicae
Volume: 146
Issue / Number: 2
Start Page: 297
End Page: 327
Document Type: Article
ID: 42354.0
Entries: 1-4  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.